# SDR SWAA2013102821498

- Difficulty date: October 8, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 86,586 hours, 52,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6943238
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB ATTACH ANGLE AT BS 807, STRINGER 27R CRACKED AT A FASTENER HOLE.  R & R ANGLE IAW DRAWING & SRM.
